# SDR IPXA2021012164731

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,977 hours, 14,353 cycles
- Engine: Pwa PW4158
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Blue Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA, EMERGENCY DECLARED, NO EQUIPMENT USED.  LANDING UNEVENTFUL.  ON APPROACH, FLAPS 15/0 ECAM HYD BLUE RSVR LOW AIR PRESS, BLUE RSVR LOW LEVEL.  BLUE QTY INDICATION LOW.  REPLACED NR 1 ENGINE BLUE SYS HYD PUMP REAR DRIVE SEAL, PER AMM 72-65-07-0401.  REPLACED BLUE SYSTEM ENGINE PUMP PRESS SWITCH AMM 29-12-62-401.  REPLACED NR 1 ENGINE BLUE SYS HYD PUMP, PER AMM.  LEAK & OPERATIONS CHECK NORMAL, AMM REF FOR PUMP 29-11-32-0401.  IPC REF PW 29-11-01.
